|By onediadem (Onediadem) on Monday, December 10, 2001 - 10:57 am:|
O.k., Its been 20 years, since I ate any majic. I am really looking forward to the experiance again, but have some concerns.
I am manic. literally. Have been on Valium, and alprazolam, since I was 15 years old. Every now and then, I have to detox, so my meds are more effetive.
When I ate them before, I was taking valium. I am now currently taking alprazolam(Zanax).
I have to take these meds, to bring me down to a "normal" level.
When I am detoxing, and off z for about a week, the manic kicks in, and I am bouncing off walls, and dont sleep more than an hour per 24 hr period.
I had great experiances before, while on valium.
I am wondering, if I should eat majic while detoxed, and manic, or while taking my z.
I dont want a big heavy trip, want to build up to it, to adjust slowly before going to a spiritual zone.
I dont want to panic from overload.
Does any of this make sense? If so, I need some input, so as to know where to begin this time around. It will be awhile, gotta get some going ffirst, but am just trying to prepare for my big comeback.
|By Brettiejams (Brettiejams) on Monday, December 10, 2001 - 11:09 am:|
I'm not sure about the implications of the drug interactions you speak of Pam, but a good rule of thumb for me is, start low and adjust accordingly.
I'd start off with like 1.5 grams and see how that does ya.
Better safe than sorry.
I'd hate to see ya have a bad trip your first time out.
With the solid advice (growing wise) dispensed at this site, you'll soon have more shrooms than you can eat if that is your desire.
Patience my Lass
|By onediadem (Onediadem) on Monday, December 10, 2001 - 11:31 am:|
Basically, I am a normal person, when taking my zanax. when not, i am the enrgizer bunny.
Should i eat them while in my normal state? or while being thee energizer bunny?
|By Brettiejams (Brettiejams) on Monday, December 10, 2001 - 12:00 pm:|
I have wrestled with mania myself Pam, and have a hard time coming to terms with the fact that there might be something, biochemically, abnormal about me.
However, if you are suggesting that you are willing to stop taking your meds just to get the proper effect of the shrooms, I would strongly advise against that.
Don't fuck yourself up by going off your meds just for a good shroom high.
Why am I awake at 3:47 a.m. California time?
Prolly 'cause I'm too blind to see what everyone else who cares about me does.... that I need to be on some sort of medication to be more "normal".
Stick with your meds and and just dose low and adjust accordingly.
Please don't fuck yourself up for an extended period of time just because you want one good trip
Sound advice, I think, from someone who cares.
|By quote: (Quote) on Monday, December 10, 2001 - 03:03 pm:|
i have a friend who takes zanax every day, and has dosed with me several times without any problems. in fact, a little zanax can be useful in taking the 'edge' of a harsh trip.
i'd say stay on your meds, and dose low.
give careful attention to [mind] set and setting [environment].
then you can't go wrong.
|By ShrooMaster (Shroomaster) on Monday, December 10, 2001 - 03:30 pm:|
the xanax prolly wont hurt. however 1.5g of shrooms might be more than a light dose. i definatly wouldnt trip while 'manic].
|By Mjshroomer (Mjshroomer) on Monday, December 10, 2001 - 09:14 pm:|
I would not suggest using shrooms while on lithium. I know sever4al people who had very uncomfortable physical trips while shrooming on lithium.
Xanux, I am not sure about, but I am sure quote is right about the effects. I know people who take xanux and have shroomed with no problems.
I do say that alcohol is not good on shrooms and is a waste of shrooms, but that again is an individual reaction as to whether one wants to drink and shroom at the same time. I have no control over that choice, but mixing drugs with drugs causes problems.
ANyway I hope you have a most pleasant experience.
Check my response in the post titled "dosage."
|By Delekhan J. Delekhan (Delekhan) on Monday, December 10, 2001 - 09:41 pm:|
I don't think there is any danger in combining zanax and shrooms. Though I don't have any personal experience I would bet that quote's right. It would probably be best to stay on the meds. Tripping can sometimes make you bounce off the walls, and if you go off the meds and are already bouncing off the walls, who knows where you might bounce if you get paniced for whatever reason. Even if not a panic, I always feel anxious when a trip is coming on...and for the first 30 minutes (can feel like hours) or so quite disoriented. That in itself can make the rest of my trip shitty if i let it. Just my opinion, but I'd stay on the meds and take a low dose, see how it goes. Adjust from there. If you had good times on valium, xanax should be just fine. I believe their method of action is similar.
|By onediadem (Onediadem) on Tuesday, December 11, 2001 - 01:08 am:|
Ok, thanks fols. I wouldnt come off my meds, just to trip, but every now and then, I have to, just to bring the efficiancy back up.
Brettie, you may wanna check into being manic. It causes alot of wear on the body, and most meds dont give me any kind of feel, other than make me feel like I can act/think on a more normal, whatever that is, plain.
Take care all,
|By Lzmaryann (Lzmaryann) on Tuesday, December 11, 2001 - 02:01 am:|
I definately would continue to use your meds. If you stop, you will start withdrawal. I think withdrawal and tripping would have to be the worst combination I can think of?
|By jack cracker (Cptcracker) on Tuesday, December 11, 2001 - 03:47 am:|
my sister does the zanax therapy, and she loves to shroom. she does not change her meds schedule in any way, but she did start out dosing very lightly, only gradually building up to what most of us would consider a light dose. she claims that shrooming helps her deal with things in a more effective manner, increasing her competency and efficiency levels. i took that with a grain of salt before i read up on "manna from heaven" in the mushrooms in the bible thread.
my advice is simple, start low and work up to what is a good dose for you. i'd say start out at 500-600mg, a half gram or just a bit more. keep track of what you are doing and the effects you feel both during and after the trip. increase by 250-500mg as you feel the need, but don't jump off in the deep end until you know how to swim. to thine own self be true...
|By Paranoid Android234 (Jinks420) on Tuesday, December 11, 2001 - 03:55 am:|
If have not ate shrooms for over twenty years it is not like riding a bike again (but maybe in your case it is
Anyway I have a brother that is on dilaton (sP?) and alprazolam and he has aten the normal ratio for the avg user (1/8) and reported that it totally took the edge off, while shroomin. He was kind enough to let me borrow a few (alprazolam) .75 mg and I ate an ounce (dry) throughout the night between another person and it made me personally trip a lot harder but I was so mellow I really didn't care. I figured it is used when people are overly nervous or excited and when people are trippin too hard the docs will give them downers to chill out.
I don't know how much you reg. take. though. My brother doen't take that much.
But take it easy and enjoy the food of the GODS!!
Eat your food wisely - have someone around just encase.
|By UnkyHerb (Notapplicable) on Tuesday, December 11, 2001 - 05:24 am:|
I know xanax and acid will freak you out. It's like you want to sprint as far as you can, but at the same time have the urge not too. It twists your brain, and really become uncomfortable. I'm on klonopin(a version of xanax) and it works fine with shrooms.. sorta need a tad more to trip, but I still trip nice
|By An guy (Boomer) on Tuesday, December 11, 2001 - 06:15 am:|
Just a 'me too' post-
What they all said- start low, uh?
I ate for the first time in years the other night, no idea on the dose.
Wasn't enough on the one hand, it was just some stipes, printed the caps and then gave them away.
On the other hand, it was more than enough for another 'first' time, if ya know what I mean...
|By onediadem (Onediadem) on Tuesday, December 11, 2001 - 11:01 am:|
Get off lithium about 5 yrs ago. HATED IT. Made me eat like a madwoman, had horrendous heartburn 24/7, and half my hair fell out. Zanax is my only med, other than the pain stuff. I am prescribed 4 mg daily, although never take that much. Its pretty much prn.
Great info, thank ya's
|By Underground_Shaman (Shaman) on Tuesday, December 11, 2001 - 06:24 pm:|
I did some checking. Xanax is related to the benzodiazepines. They work on a different neurochemical system than shrooms. You should be fine, as others have said, but I would reconsider the issue before trying Peyote or the like (as these DO work on the GABA system).
Final recommendation: Dose lite, stay safe with set and setting, and relax.
|By Nan (Nanook) on Tuesday, December 11, 2001 - 11:50 pm:|
You forgot ENJOY!